im 18 and have been on the pill( yasminelle ) for over a year now and have been sexually active for 2years and 3 months with my long term boyfriend.everything was fine with the pill until lately.iv been getting headaches feeling sick not eating properly been very moody been bloated and constantly in pain. thats only over the last month.but yesterday i found a few drops of blood on my underwear thats never ever happened to me before and its 2 weeks until my next period.my last period was for the 4th to the 8th.i used to b very irregular and mood thats why i want on the pill and it fixed that until the last month.i was late taken my pill only once about a week ago by 6 hours because i was at a party.i usually take it at bout 5.30pm.
should i be worried?should i take the next one.i don't no what to do because i have no money so i cant go to the doctor with out asking my mam...which i don't want to do.
please if u can help- me that would b amazing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.